Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Burning sensation in the head, numbness right arm. Diagnosed with anxiety. Tingling in the arm after IV infiltrate

I have this burning sensation in my head, and numbing sensation don my right arm ...also I have been having twinges in my legs everyday. I have been diagnosed w/ anxiety and I know that sometimes I allow myself to think the worst, but I have had an iv infiltrate when I was in the hospital (whatever that means) and every since then my right arm tingls nd I get this numbing sensation directly down the middle
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! It is possible that your symptoms are due to some kind of anxiety neurosis. At the same time, I would like to exclude some organic causes for your symptoms. One such possibility is a cervical spondylitis, which may give rise to such tingling sensation in your right arm.
Also having a history of IV infusion, I would also like to exclude thrombo phlebitis of your right arm veins which can be known with clinical examination of your arm.
I would suggest you to get yourself reviewed by your treating physician even though you are diagnosed as a case of anxiety neurosis.
Wishing you an early recovery. Thanks.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor